# SDR FDEA200902190593

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 71,486 hours, 29,221 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01741
- Condition: Cracked
- Location: Lt Wing
- Part time: 71,485 hours, 29,221 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK LT WING LOWER REAR SPAR CAP AT WS XORS 346, INDICATION OF CRACK AT THE POINT OF LEAK.  REAR SPAR REPAIRED AS PER E.A. 8-5710-126158. SEQ.#924.
